Advanced

Bounded positive solutions of Schrodinger equations

Yin, Zhaoyang LU (2004) In Applied Mathematics Letters 17(5). p.527-533
Abstract
We prove under quite general assumptions the existence of a bounded positive solution to the semilinear Schrodinger equation in R-n, n greater than or equal to 3. (C) 2004 Elsevier Ltd. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
bounded positive solution, Schrodinger equation
in
Applied Mathematics Letters
volume
17
issue
5
pages
527 - 533
publisher
Elsevier
external identifiers
  • wos:000221547800006
  • scopus:2442657698
ISSN
1873-5452
DOI
10.1016/S0893-9659(04)90121-8
language
English
LU publication?
yes
id
2680a0d6-d3a1-46e5-917a-d71966322c44 (old id 277411)
date added to LUP
2007-11-07 08:35:19
date last changed
2017-01-01 04:42:21
@article{2680a0d6-d3a1-46e5-917a-d71966322c44,
  abstract     = {We prove under quite general assumptions the existence of a bounded positive solution to the semilinear Schrodinger equation in R-n, n greater than or equal to 3. (C) 2004 Elsevier Ltd. All rights reserved.},
  author       = {Yin, Zhaoyang},
  issn         = {1873-5452},
  keyword      = {bounded positive solution,Schrodinger equation},
  language     = {eng},
  number       = {5},
  pages        = {527--533},
  publisher    = {Elsevier},
  series       = {Applied Mathematics Letters},
  title        = {Bounded positive solutions of Schrodinger equations},
  url          = {http://dx.doi.org/10.1016/S0893-9659(04)90121-8},
  volume       = {17},
  year         = {2004},
}